rollingregret

it's back...need help(details inside)?

6 posts in this topic

Hello everyone,

I re-discovered the board in it's new form (re-registered under my former username) and perhaps this is fitting. Here are the bullet points:

- contracted HPPD in 2007. It was long before I knew it was HPPD and then I finally found the original board and learned everything there is to know. After a year and a half of living a life of horrible symptoms which you all no doubt are familiar with, I got on clonazapam and once I got to the right dosage, one might say my HPPD was something that had virtually disappeared.

My initial symptoms:

- EXTREME muscle tension, dizziness, head pressure, VS, floaters, mild after imaging. Most of all it was the feeling "out of it", the pain from the muscular symptoms and the loss of balance which is in a way one big symptom. It was very severe.

I never took a single drug again. This meant strict self-restraint as most of my friends still dropped and smoked and of course no one ever believed me about what I was going through. I essentially lost a good 2 years and at a crucial point in my life but once I stabilized my symptoms with klon, I was able to resume life. BTW, my hppd was due to (speculation but pretty obvious given it was a process of exclusion) MDMA + weed and not even in high or frequent doses. It was one night that acutely affected me.

Anyway, I was going to come on the board last week to announce that I had just completed my first titration off of clonazepam because I felt I was ready to get off. I had come down from 4mg/day to 3.5 in 10 days with absolutely no hiccups. Then the weekend hit, my friends had a party, and you're not going to believe this....someone spiked me (either unaware of the seriousness of my condition or just didn't believe me) with a pure cap dissolved in a drink. That's 4 years of never even coming close to a joint, going to multiple music festivals and never dosing, etc. and then all of a sudden, removed from your control, being bombarded with the one substance you've been avoiding like the plague.

Even though it had been so long, I hadn't forgotten what it felt like and I was able to tell it was a clean pill and I obviously didn't smoke or do anything else. It's been 4 days and although my visuals are pretty much the same (moreso because I think I'm just used to them), my dizziness, loss of balance, tunnel vision, head pressure has returned.

I am trying to keep myself grounded and not freak out. These are the things I'm optimistically telling myself:

- they are common side effects of MDMA anyway and in many people (some who have temporary HPPD, which I realize is an oxymoron within the 3 month limit) these symptoms manifest, but subside.

- the next few weeks are going to be rough, but over time they will abate, mostly because they are not as intense (perhaps 50%) of what I felt the first time around

- the clonazapam may play a role in helping the symptoms go away faster than they would otherwise, even though it's a basal level of the medication

Of course, the possibility exists that I have dug a huge hole for myself (well, not by my own accord, rather been plunged into a deep hole) and this is going to be a long recovery process complicated by the fact that I'm already on 3.5mg of klon.

I'm sure many of you will have differing opinions and hopefully some personal insight into similar situations, and I'd like to here as many as possible. I might post this on hppd.info just because at the moment, it seems people haven't really transitioned, but I appreciate all the help I can get.

RR

0

Share this post


Link to post
Share on other sites

I'm sorry man that's so messed up...If that happened to me I would hunt them down and I'd prob be in prison right now angry.gif

I've heard many ppl on the old board talk about taking acid and mdma, and they said for the most part everything would go back to their borderline hppd symptoms after a couple weeks.

''my dizziness, loss of balance, tunnel vision, head pressure has returned. ''

I was on 4mg of klonopin as well and went down to 3.5mg. And after 5 days I started experiencing all of these symptoms you're describing. They are the most common benzo withdrawal symptoms. It took me 1 month to start feeling better but my tinnitus is still at an all time high. Also when you withdrawal off benzo's (not sure if you do) you can't drink alcohol or take and of the Z class drugs. You're gaba receptors are trying to reset and just drinking alcohol can set you back a week in withdrawals.

You probably think all your symptoms are related to the spiked drink, which I'm sure some of them are. But you dropped around 12.5% off your klono and you shouldn't go any higher then 10% Check out www.benzobuddies.org they almost always have ppl in chat that are more familiar w/ benzo w/d's then doc's and have great advice. Just don't read the horror stories lol. The fact that you dropped .5 off you klono and didn't feel it much is a great sign though, I'm not even sure how much sense this post makes I'm in a rush to go shoot 9 ball, Later man/ Gl

0

Share this post


Link to post
Share on other sites

I'm sorry man that's so messed up...If that happened to me I would hunt them down and I'd prob be in prison right now angry.gif

I've heard many ppl on the old board talk about taking acid and mdma, and they said for the most part everything would go back to their borderline hppd symptoms after a couple weeks.

''my dizziness, loss of balance, tunnel vision, head pressure has returned. ''

I was on 4mg of klonopin as well and went down to 3.5mg. And after 5 days I started experiencing all of these symptoms you're describing. They are the most common benzo withdrawal symptoms. It took me 1 month to start feeling better but my tinnitus is still at an all time high. Also when you withdrawal off benzo's (not sure if you do) you can't drink alcohol or take and of the Z class drugs. You're gaba receptors are trying to reset and just drinking alcohol can set you back a week in withdrawals.

You probably think all your symptoms are related to the spiked drink, which I'm sure some of them are. But you dropped around 12.5% off your klono and you shouldn't go any higher then 10% Check out www.benzobuddies.org they almost always have ppl in chat that are more familiar w/ benzo w/d's then doc's and have great advice. Just don't read the horror stories lol. The fact that you dropped .5 off you klono and didn't feel it much is a great sign though, I'm not even sure how much sense this post makes I'm in a rush to go shoot 9 ball, Later man/ Gl

Thanks '98, that's very reassuring (the part about going back to borderline). Also, very interesting to know that we're going through (have gone through) the same klon situation. I know it was more than 10, but I've heard of people dropping 1mg in 10 days. I decided to drop 0.5 and see how I felt and I promise I felt absolutely nothing. And, of course, as I said, this incident very plainly caused what I'm going through, I doubt it's the withdrawal. It was immediately following the comedown which, of course I've never had in 4 years. Like you said at the end, despite the fact I should have been experiencing withdrawal, it's the dose that got me. Thanks for reminding me about the alcohol though. I'm staying away from it completely as well, even more now that I'm in this new-found rabbit hole. What are you at benzo-wise now?

Has anyone else experienced something similar to what '98 reported about common stories on the boards (i.e. the accute symptoms after a dose go away or rather return to baseline in a short period of time)?

0

Share this post


Link to post
Share on other sites

Hey man, just wonderin how you were doin, been keepin you in my thoughts bro

Thanks Boogres, really appreciate that. I was thinking of coming to post today. Have been keeping track of my symptoms over the past two weeks. Certainly, physical exertion seems to calm my nervous system down to a level where I can then try to stay relaxed. Incidentally since the last time I posted and was "ok", my head pressure and neck tension came back, but I had also done some shoulder exercises. As weird as it sounds, I really think putting my traps in a stressed condition aggravates it THAT much. It didn't used to over the last 4 years, but I guess now I'm dealing with a renewed level of latent symptoms. Since my traps recovered I felt better, but certainly have not returned to baseline. '98 was right though, I am getting better each day and have been quite functional. Going to keep up the healthy living to try and rid myself of the extra bits (occasional dizziness, spacey feeling) and then try to get down to 3.25 like '98 when I've stabilized. I think when you are in my situation, the forcing yourself to just relax, take deep breaths really helps. When HPPD is very severe, that kind of advice is harder to believe, but once you KNOW that you can cause an effect by thinking your way into a different neurological state, makes a world of difference. support, support, support though, that has and always will be a key to helping people in the community and I can't thank everyone enough for their genuine and truly altruistic behaviour.

RR

0

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now